How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 7307
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

Doctor, I have had a diabetic eye screening test this

Customer Question

Doctor, I have had a diabetic eye screening test this morning, no problems with that but could you tell me whether the eye drops could cause low blood pressure. I have been taking my own blood pressure for 8 days now (due to be seeing my doctor next week and I am using an Omron blood pressure instrument) but my worry today is my blood pressure is 103/64 pulse 88. This is very low for me on average, my b.pressure is around 140/80. Why the sudden drop?
Submitted: 9 months ago.
Category: Medical
Expert:  Dr Uzair replied 9 months ago.

Hi. Welcome to JustAnswer. I am Dr Uzair.
I am reviewing your post and will post back with your reply momentarily.

Expert:  Dr Uzair replied 9 months ago.

Eye drops which are used to dilate the pupil for screening tests does not cause decrease in blood pressure so the reason can be something else. You need to increase fluid intake and repeat your blood pressure measurement after 2 to 3 hours. Nothing much to worry about as far as your blood pressure is above 100/60.

Hope this helps.

Please do not forget to leave a positive rating for the service by clicking on the stars on top of the screen.

Wish you good health.

Expert:  Dr Uzair replied 9 months ago.

I hope you are doing well.

Do you have any followup questions?